Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Having severe stomach pain after taking antibiotics for chest infection. Stomach bloated and having trouble with bowel movement. treatment?

User rating for this question
Very Good
Answered by

Practicing since : 1996
Answered : 1680 Questions
have severe stomach pain after taking antibiotic Zinnat and Prednisolone 25mg for chest infection. was given Nexium by doctor and told to discontinue Prednisolone but finish last 2 days of Zinnat. Stomach pain was present when I awoke yesterday morning, did not take any further medication except for 1 Nexium tablet after yesterdays evening meal. When can I expect pain to subside enough to return to work, (I work in retail, on my feet) unable to stand upright for very long at moment? Stomach bloated and hard, having trouble with bowel movement, but can burp at times. I feel like I have very bad wind and it won't move up or down,
Posted Tue, 20 Aug 2013 in Abdominal Pain
Answered by Dr. Ratnakar Kini 27 minutes later
Thanks for posting your query.
I am Dr.Ratnakar Kini and I am pleased to assist you.
If the pain is due to acidity, even one dose of Nexium would provide relief of symptoms. But you need to conplete the course which is about 4 weeks.
For good bowel movements, take high fiber diet, drink plenty fluids.

I hope that answers your question.
If you have no more questions, kindly rate this service.
Dr.Ratnakar Kini
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor